A member asked:

Is it safe i take dilantin and get put in a light hypnotic state for anxiety relief over seizures been seiz free for 14 years?

6 doctors weighed in across 2 answers
Dr. William Goldie answered

Specializes in Pediatric Neurology

Get off it: Dilantin should be relegated to history. It is an old drug of high toxicity and major problems with use. Talk to your doctor about getting off or at least changing to a newer and safer seizure medication.

Answered 6/25/2014

5.7k views

Thank
Dr. Pamela Pappas answered

Specializes in Psychiatry

Hypnosis okay: Hypnosis would be safe for you to try. You have been posting multiple questions concerning your worries about seizure many years ago, about drug use now causing seizures, etc. So most of all i hope you do see a psychiatrist and therapist to help you with your anxiety. Hypnosis may help also, and it is safe. Please stay away from recreational drugs and alcohol, though.

Answered 12/9/2013

5.7k views

Thank

Related Questions

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question

Meet your new favorite doctor
...